Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 101, NWS Grand Forks, ND

July 8, 20196 counties in Minnesota; Cass County, Traill County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 8, 2019, 8:43 PM CDT for 6 counties in Minnesota; Cass County, Traill County, North Dakota. It was in force for 62 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2019, 8:43 PM CDT (01:43 UTC)
Expired
Jul 8, 2019, 9:45 PM CDT
In force
62 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Becker County, MN, Clay County, MN, Clearwater County, MN, Mahnomen County, MN, Norman County, MN, Polk County, MN, Cass County, ND, Traill County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 86 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 8:45 PM CDTTSTM WND DMGCrookston, MNSEVERAL LARGE TREE BRANCHES AND LIMBS BROKEN DOWN ACROSS THE NORTHERN PART OF TOWN.
Jul 8, 8:53 PM CDTTSTM WND DMGFertile, MNA FEW LARGE TREE BRANCHES AND LIMBS BROKEN DOWN AROUND TOWN. TIME ESTIMATED BASED ON RADAR.
Jul 8, 8:58 PM CDTTSTM WND GST 701 Nne Prairie Rose, ND
Jul 8, 9:17 PM CDTTSTM WND DMGFosston, MNTREE BRANCH PIERCING THE SIDING OF A HOME IN FOSSTON, VIA FACEBOOK PHOTO
Jul 8, 9:24 PM CDTTSTM WND DMG3 S Fargo, NDMEDIA REPORTED RECEIVING A PHOTO OF A 12 INCH DIAMETER TREE SNAPPED OFF IN SOUTH FARGO
Jul 8, 9:32 PM CDTTSTM WND GST 01 Nw Fosston, MNFOSSTON ASOS REPORTED 60 MPH WIND
Jul 8, 9:32 PM CDTTSTM WND GST 601 Nw Fosston, MNFOSSTON ASOS REPORTED 60 MPH WIND
Jul 8, 9:33 PM CDTTSTM WND DMGFosston, MNA TREE BRANCH PIERCED THE SIDING AND INSIDE WALL OF A HOUSE. ANOTHER HOME HAD A WINDOW BLOWN IN. REPORTS AND PHOTOS POSTED VIA SOCIAL MEDIA. TIME ESTIMATED BASED ON RADAR AND NEARBY WIND SENSOR REPORTS.
Jul 8, 9:33 PM CDTTSTM WND DMGFosston, MNNUMEROUS LARGE TREE BRANCHES AND LIMBS BROKEN DOWN AROUND TOWN. ONE TREE BRANCH PIERCED THE SIDING AND INSIDE WALL OF A HOUSE. ONE HOME HAD A WINDOW BLOWN IN. REPORTS AND PHOTOS POSTED VIA SOCIAL MEDIA. TIME ESTIMATED BASED ON RADAR AND NEARBY WIND SENSOR REPO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 1:43 PM CDTSevere Thunderstorm WatchSPC7 hr
Jul 8, 7:41 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 1.7 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2019-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 719 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2019-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
719 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1585 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

704 
WUUS53 KFGF 090143
SVRFGF
MNC005-027-029-087-107-119-NDC017-097-090245-
/O.NEW.KFGF.SV.W.0101.190709T0143Z-190709T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
843 PM CDT Mon Jul 8 2019

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Clay County in northwestern Minnesota...
  Norman County in northwestern Minnesota...
  Southeastern Polk County in northwestern Minnesota...
  Mahnomen County in northwestern Minnesota...
  Northwestern Becker County in northwestern Minnesota...
  West central Clearwater County in northwestern Minnesota...
  Northeastern Cass County in southeastern North Dakota...
  Southeastern Traill County in southeastern North Dakota...

* Until 945 PM CDT.

* At 843 PM CDT, severe thunderstorms were located along a line
  extending from near Dugdale to 6 miles northeast of Ada to near
  Harwood, moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Fargo, Moorhead, West Fargo, Crookston, Dilworth, Barnesville and
  Casselton.

This includes the following highways...
 Interstate 29 between mile markers 57 and 89.
 Interstate 94 in North Dakota between mile markers 327 and 352.
 Interstate 94 in Minnesota between mile markers 1 and 26.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4717 9565 4663 9635 4689 9736 4739 9677
      4779 9662 4768 9544
TIME...MOT...LOC 0143Z 288DEG 29KT 4767 9625 4735 9640 4699 9683 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Lynch
1 follow-up statement
352 
WWUS53 KFGF 090214
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
914 PM CDT Mon Jul 8 2019

NDC097-090223-
/O.CAN.KFGF.SV.W.0101.000000T0000Z-190709T0245Z/
Traill ND-
914 PM CDT Mon Jul 8 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TRAILL COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area, therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern Minnesota.

LAT...LON 4717 9565 4663 9635 4689 9736 4738 9651
      4776 9631 4768 9544
TIME...MOT...LOC 0213Z 288DEG 29KT 4760 9592 4728 9608 4692 9651 

$$

MNC005-027-029-087-107-119-NDC017-090245-
/O.CON.KFGF.SV.W.0101.000000T0000Z-190709T0245Z/
Clay MN-Norman MN-Polk MN-Mahnomen MN-Becker MN-Clearwater MN-
Cass ND-
914 PM CDT Mon Jul 8 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR CLAY...NORMAN...SOUTHEASTERN POLK...MAHNOMEN...NORTHWESTERN
BECKER...WEST CENTRAL CLEARWATER AND NORTHEASTERN CASS COUNTIES...

At 913 PM CDT, severe thunderstorms were located along a line
extending from near McIntosh to Faith to near Averill, moving east at
35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fargo, Moorhead, West Fargo, Dilworth, Barnesville, Casselton and
Hawley.

This includes the following highways...
 Interstate 29 between mile markers 57 and 83.
 Interstate 94 in North Dakota between mile markers 327 and 352.
 Interstate 94 in Minnesota between mile markers 1 and 26.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4717 9565 4663 9635 4689 9736 4738 9651
      4776 9631 4768 9544
TIME...MOT...LOC 0213Z 288DEG 29KT 4760 9592 4728 9608 4692 9651 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Lynch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 7:51 PM CDT, 52 minutes earlier.

Area forecast discussion, Jul 8, 7:51 PM CDT, 52 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
751 PM CDT Mon Jul 8 2019

.UPDATE...
Issued at 751 PM CDT Mon Jul 8 2019

MCS propagating eastward with multiple reports of severe wind
60mph+. Due to faster propagation now east of previous flood
watch that was cancelled. Some segments in north and far south of
line tending to slow down and with high rain rates localized
flood threat can't be ruled out, but not widespread enough over
or over a large enough part of our CWA to require new flash flood
watch issuance. Will handle with advisories/warnings as needed
when isolated conditions line up. Fast propagation and severe
wind history necessitated issuance of new Severe Thunderstorm
Watch across our MN counties generally north of Highway 200
downstream of previous watch. Wind will be primary threat, though
isolated marginal hail can't be ruled out.

UPDATE Issued at 610 PM CDT Mon Jul 8 2019

Adjustments made to account for current thunderstorm
coverage/timing, which is in line (generally) with HREF and
consensus of CAMs as broken thunderstorm clusters (some showing
linear properties on smaller scale) are beginning to expand and
shift east/southeast. Environment is still highlighted by very
moist/buoyant air mass with borderline shear values ("best" shear
in our west). Severe threat associated with clusters will
continue mainly wind within organized segments (isolated hail
threat) and with instability axis ahead of these clusters
extending further south and east decision was made after
coordination to expand watch in ND and into far northwest MN.

&&

.SHORT TERM...(This evening through Tuesday)
Issued at 250 PM CDT Mon Jul 8 2019

The Mesoscale discussion issued at 205pm covers the severe threat
over the next several hours.

Regarding the excessive rainfall threat...will issue a flash flood
watch for the Devils Lake basin. Storm movement is parallel to
the boundary so will have training of storms. Rainfall rates will
be intense given the high PWAT environment. The boundary is
expected to remain stationary for several hours until the cold
pool becomes sufficiently strong to lead to more forward
propagation of the convection (thus decreasing the flash flood
threat). Limited the flash flood watch to the Devils Lake basin in
effect until 9pm.

Upper low propagates into central North Dakota by Tuesday
afternoon. Anticipate several rounds of thunderstorms through
Tuesday night. Will need to monitor areas for excessive rainfall
given prolonged period of rainfall potential. Also, cold core
tornado setup (along with marginal hail/wind) possible Tuesday
afternoon where narrow axis of instability sets up.

.LONG TERM...(Tuesday night through Monday)
Issued at 250 PM CDT Mon Jul 8 2019

Showers and storms will diminish during the day on Wednesday in
wake of departing surface system...and high pressure builds over
the region. Return flow on Thursday and Friday will bring
increased warmth and moisture. A weak trof will provide enough low
level convergence to trigger convection again on Friday.

Expect some unsettled weather to return over the weekend...with near
normal temperatures...to end the period.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 701 PM CDT Mon Jul 8 2019

Thunderstorm complex organizing in eastern ND and isolated to
scattered activity ahead of this will spread east and southeast
through the evening and overnight. Should see a period of
potential severe wind gusts through mid evening before activity
weakens. Scattered activity then lingers overnight before
reorganizing during the day Tuesday and increasing in coverage
once again. Strong winds gusts with severe storms can't be ruled
out at terminals (gusts 50kt or higher) through mid evening with
at least isolated hail threats. MVFR CIGS and IFR VIS possible
with most intense thunderstorm activity.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.
&&

UPDATE...DJR
SHORT TERM...TG/Lee
LONG TERM...Hopkins
AVIATION...DJR
Hazardous weather outlook, Jul 8, 10:35 AM CDT, 10 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
1035 AM CDT Mon Jul 8 2019

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-091200-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson-
Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-
Richland-Western Walsh County-
1035 AM CDT Mon Jul 8 2019

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Isolated thunderstorms possible over northeastern North Dakota
and northwest Minnesota during the late morning and early
afternoon period. These storms will remain weaker but could
produce lightning and brief heavy rainfall.

Stronger thunderstorms are expected to develop during the mid to
late afternoon over north central North Dakota between Devils Lake
and Minot. These initial scattered storms will bring a threat of
hail greater than 2 inches, wind gusts up to 70 mph, and possibly
a tornado. By the evening hours, these storms will form into a
line and move east and southeast into much of eastern North Dakota
and northwest Minnesota. As the storms transition into a line,
the main threats will be hail around 1 inch, wind gusts to 70 mph,
and excessive rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Showers and thunderstorms are expected Tuesday, ending Wednesday.
Locally heavy rainfall the main threat. There is also a risk for
isolated severe storms Tuesday afternoon with hail, wind, and a
tornado potential threats. Periodic thunderstorm chances exist
through the late week as well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

In the hours before

Local storm report, Jul 8, 7:51 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
751 PM CDT MON JUL 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HEAVY RAIN       HALLOCK                 48.77N 96.94W
07/08/2019  E4.00 INCH       KITTSON            MN   PUBLIC

            FOUR INCHES OF RAIN FELL IN HALLOCK OVER A PERIOD OF
            APPROXIMATELY 90 MINUTES FROM 600 PM TO 730 PM CDT.

&&

HOPKINS
Local storm report, Jul 8, 7:59 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
759 PM CDT MON JUL 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     TSTM WND GST     4 N GRAND FORKS         47.97N 97.07W
07/08/2019  M63 MPH          Grand Forks        ND   MESONET

            RWIS SENSOR MEASUREMENT

&&

KNUTSVIG
Local storm report, Jul 8, 8:05 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
805 PM CDT MON JUL 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND GST     2 W ELDRED              47.68N 96.82W
07/08/2019  E49 MPH          Polk               MN   MESONET

            NORTH DAKOTA AGRICULTURAL WEATHER NETWORK.

&&

HOPKINS
Local storm report, Jul 8, 8:07 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
807 PM CDT MON JUL 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     ANETA                   47.68N 97.99W
07/08/2019                   NELSON             ND   PUBLIC

            SOCIAL MEDIA PHOTO OF A LARGE PINE TREE SNAPPED AT THE
            TRUNK. TIME ESTIMATED FROM RADAR.

&&

BWASILEW
Special weather statement, Jul 8, 8:07 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
807 PM CDT Mon Jul 8 2019

MNZ003-NDZ038-039-049-090145-
Clay MN-Ransom ND-Barnes ND-Cass ND-
807 PM CDT Mon Jul 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLAY...NORTHERN
RANSOM...CASS AND SOUTHERN BARNES COUNTIES UNTIL 845 PM CDT...

At 807 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hunter to near Buffalo to near Marion.
Movement was east at 55 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Fargo, Moorhead, West Fargo, Dilworth, Horace, Casselton and
Enderlin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northwestern Minnesota...and southeastern North Dakota.

LAT...LON 4653 9804 4663 9804 4663 9844 4668 9844
      4694 9771 4721 9741 4706 9654 4679 9676
      4663 9719 4663 9728 4660 9728 4645 9766
TIME...MOT...LOC 0107Z 282DEG 48KT 4718 9728 4692 9760 4665 9836

Lynch
Local storm report, Jul 8, 8:11 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
811 PM CDT MON JUL 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     GRAND FORKS             47.92N 97.07W
07/08/2019                   GRAND FORKS        ND   PUBLIC

            SOCIAL MEDIA REPORT OF A LARGE TREE DOWN SOUTH OF
            DOWNTOWN. TIME ESTIMATED FROM RADAR.

&&

BWASILEW

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 7:07 PM CDTSevere Thunderstorm WarningFGFMarshall, Pennington, Polk, Red Lake53 min
Jul 8, 7:11 PM CDTAreal Flood AdvisoryFGFKittson4 hr
Jul 8, 7:51 PM CDTSevere Thunderstorm WarningFGFClay, Norman, Pennington, Polk, Red Lake54 min
Jul 8, 8:59 PM CDTSevere Thunderstorm WarningFGFClearwater, Pennington, Polk, Red Lake46 min
Jul 8, 9:35 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Polk55 min
Jul 8, 9:43 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Norman, Otter Tail, Wilkin62 min
Jul 8, 9:59 PM CDTSevere Thunderstorm WarningFGFBecker, Beltrami, Clearwater, Hubbard, Mahnomen46 min
Jul 8, 10:01 PM CDTAreal Flood AdvisoryFGFClay3 hr
Jul 8, 10:25 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater50 min
Jul 8, 10:36 PM CDTSevere Thunderstorm WarningFGFBecker, Beltrami, Clearwater, Hubbard, Mahnomen54 min
Jul 8, 10:42 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Otter Tail, Wilkin63 min
Jul 8, 11:05 PM CDTFlash Flood WarningFGFClay5 hr
Jul 8, 11:15 PM CDTSpecial Weather StatementFGFBeltrami45 min
Jul 8, 11:27 PM CDTSpecial Weather StatementFGFHubbard63 min
Jul 8, 11:43 PM CDTSevere Thunderstorm WarningFGFBecker, Grant, Otter Tail, Wadena, Wilkin62 min
Jul 8, 11:53 PM CDTAreal Flood AdvisoryFGFBecker, Clay4 hr
Jul 9, 12:44 AM CDTSpecial Weather StatementFGFDouglas, Grant, Hubbard, Wadena31 min
Jul 9, 1:14 AM CDTSpecial Weather StatementFGFHubbard, Wadena16 min
Jul 9, 9:37 AM CDTRiver Flood WarningFGFClay10 days
Jul 9, 9:37 AM CDTRiver Flood WarningFGFClay8 days
Jul 9, 5:22 PM CDTSpecial Weather StatementFGFClay23 min
Jul 9, 5:25 PM CDTTornado WarningFGFWilkin50 min
Jul 9, 5:44 PM CDTTornado WarningFGFClay, Wilkin46 min
Jul 9, 5:46 PM CDTTornado WarningFGFWilkin44 min
Jul 9, 6:12 PM CDTTornado WarningFGFOtter Tail, Wilkin48 min
Jul 9, 6:22 PM CDTTornado WarningFGFBecker, Clay23 min
Jul 9, 6:45 PM CDTTornado WarningFGFBecker, Clay30 min
Jul 9, 6:49 PM CDTAreal Flood AdvisoryFGFClay2 hr
Jul 8, 7:24 PM CDTSpecial Weather StatementFGFBarnes, Steele, Traill66 min
Jul 8, 8:07 PM CDTSpecial Weather StatementFGFCass38 min
Jul 9, 2:59 PM CDTRiver Flood WarningFGFCass8 days
Jul 9, 2:59 PM CDTRiver Flood WarningFGFCass, Ransom11 hr
Jul 9, 2:59 PM CDTRiver Flood WarningFGFCass6 days
Jul 9, 5:15 PM CDTTornado WarningFGFCass, Richland30 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2019Severe Thunderstorm Warnings in North Dakota, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.